Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
16aznstylez

Accutane - NoseBleeds

Is there something wrong with me inside. i've been on tane for 2 months.

the past 4 nites between 12-4am at i've had nosebleeds some are really bad. last nite i was bleeding from my nose for like 10 mins :)

i was wondering if there was sometin wrong with me inside like my kidney or liver, which is making me lose all this blood i'm kinda scared.

Share this post


Link to post
Share on other sites

it's because the insides of your nose are drying up. i had this quite bad aswell, stick vaceline(?) up your nose! when i started accutane i had 5 nosebleeds in about 3 days. i rubbed vaceline on the insides of the nosterals and the rims, outside bits. haven't had any prob since. works really well!

Share this post


Link to post
Share on other sites

Hey 16aznstylez, you could also try a humidifier at night. That helps nosebleeds as well. (In case you don't want vaseline in your nose) :)

Share this post


Link to post
Share on other sites

I have taken Accutane twice, and it was the biggest waste of money. Unless your acne is extremely severe, Accutane is a waste of money. I didn't find out until I was almost through taking it the second time, but it is a temporary treatment. It is meant to get you through the tough time, like in the peak adolescence. Some doctors are all too ready to hand out an accutane prescriptions. Unless your acne is so severe that you can't cover it with makeup or can't bear to be seen in pulic, don't waste your time and money on it. It's isn't worth the hassle and the side effects.

Share this post


Link to post
Share on other sites

To the poster above....

I think it's somewhat sad that you're personal experiences with accutane were so horrific that you have become bitter about the drug. But if you do take the time to look further than yourself for evidence of accutane results you may start to think twice before spouting off bad information. Risk is inherent in every drug you put in your body, from penicillian to asprin to accutane, everyone will react differently. Accutane is an amazing drug, I have seen the results in my brothers, my sister, and two friends. All of them have been acne free after accutane treatment for the last 6-8 YEARS!

I'm not trying to pick on you, I really am sorry to hear that it didn't work out for you. It must have been incredibly irritating to spend such a large amount of money and not achieve the results you were looking for. However, I am becoming quite tired of the number of non-medical professionals coming on here and trying to scare people from trying Accutane. I agree that it is not a drug for everyone, which is why it is difficult to obtain a prescription and comes with many restrictions. For those who maintain their monthly bloodwork, office visits, and a marginally healthy diet Accutane can work wonders......

As far as the nose bleed issues go.....

I definately had a few nose bleeds but did a combination of the two posts above and haven't really had any significant problems since. The vaporizor is pretty great and I used aquaphor instead of vaseline. Hope that helps :)

Share this post


Link to post
Share on other sites

I disagree. The purpose of this forum is to foster the free exchange of information. How would you like it if all the positive aspects of accutane were censored? Side effects do happen, and those who are interested in the treatment should have the right to know about them.

Share this post


Link to post
Share on other sites

aaah yes! I remember those blood draws every month. I switched dermatologist because the second one I went to wouldn't give me the correct birth control pills! The switch was even worse because those Medical Assistant didn't know how to draw blood from my veins. Two MA's missed my vein. I almost asked them if I could draw my own blood since I was a MA years ago and never missed a vein.

...but the Accutane was definitely worth it. O:)

Share this post


Link to post
Share on other sites

I agree with kiraayn. While I don't think accutane is for everyone, it is a worthwhile treatment for many. It cleared both of my brothers in one course. On that same note I can come on here and be all pissed off because I'm on my third course. I'm not though because accutane has helped me. It pretty much cleared my face and I'm trying one final course to clear my back. The side effects are real, no doubt. But any prescription drug can have serious side effects. Ever read the label of every script you've gotten?

Everybody has a right to their opinion there, it's just that on these or any other acne boards you usually have more negative comments, and ithe reason is very simple, because the people that were cleared up by the drug *typically* don't hang around on the boards to voice their praise for the product

For anybody contemplating this drug, read and fully understand the potential consequences. Then weigh that against the importance to you to possibly reduce if not eliminate your acne.

-Josh

Share this post


Link to post
Share on other sites

ey about the vaseline think i;ve heard when u stick it up ur nose wit a cotton bud u breathe in the crap from it and its bad for ur lungs and liver.

also WTF is a humidifyer. - i want to get one if it is a safe drug

Also 1 side of my face went really RED!!! today and i've been on tane for 2 moonths i thought the intial break out was only at the start.........geeeze

Share this post


Link to post
Share on other sites

Hi again,

I'm not trying to start an argument here but I thought it was neccessary to respond to Mellon's comment about censorship on this board.

I was not in any way implying that there is a need for censorship on postings. Of course I agree with mellon' that the side effects of accutane need to be disscussed, and that any and all questions that people have need to be answered to the best of our abilities. However, I do believe you missed the entire point of the matter which was the even greater neccessity to try not to make false or blanket statements if possible. I feel that because this is an open forum it is important to check your facts before trying to influence another individuals personal health choices.

I guess the bottom line, as with the rest of life........ proceed with due diligence..... :-s

I apologize if I've upset anyone by my comments but I do stand behind them.....

Share this post


Link to post
Share on other sites

I knew a guy w/ such bad nosebleeds he had to WEAR a tampon up his nose thru most of the fall & spring {California Santa Ana winds}

he wasn't on accutane...

I just wanted to be gross & share :D

Share this post


Link to post
Share on other sites

kiraayn, as far as i remember, you started accutane in the same day i did (and some other guys), on April 10th

do u take 20 or 40 mg (or more a dangerous dosage)

how's ur progress?

for me, a first month of 20 and the second of 40 mg did wonders - I'm completely clear but my pores are still huge and not very fresh-looking (I assume they're gonna get smaller with treatment)

have u heard of Accuran (Greek accutane)? I'm combining Accutane with Accuran but I dunno if the latter works 8-[

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×